Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Coverings in free lattices


Author: Richard A. Dean
Journal: Bull. Amer. Math. Soc. 67 (1961), 548-549
DOI: https://doi.org/10.1090/S0002-9904-1961-10681-2
MathSciNet review: 0133264
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Whitman, Free lattices. I, Ann. of Math. vol. 42 (1941) pp. 325-330. MR 3614
  • 2. P. M. Whitman, Free lattices. II, Ann. of Math. vol. 43 (1942) pp. 104-115. MR 6143


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10681-2

American Mathematical Society